MAUDE Adverse Event Report: CALDERA MEDICAL INC. DESARA ONE; MESH

CALDERA MEDICAL INC. DESARA ONE; MESH
Catalog Number CAL-DS2111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mesh erosions can be caused by various factors, including the patient's preexisting conditions or anatomy, surgical techniques such as excessive tension or stretching of the mesh, and the patient's responses, which may include inflammation or infection.Without product lot numbers or product returns, further evaluation of the issue cannot proceed.The complaint does not specify whether the event is related to the product, the surgical technique, the surgeon's experience, or the patient's anatomy.This complaint will be documented and monitored through post-market surveillance activities.If additional information becomes available, the investigation will be updated as necessary.This report is related to report 3003990090-2025-01592, 3003990090-2025-01593, 3003990090-2025-01595 this report consider as part of capa: ca25-512.The manufacturing number is (b)(4).
 
Event or Problem Description
Per sales rep, erosions are happening at the midline.All patients are post-menopausal, all were prescribed vaginal estrogen.

Brand Name
DESARA ONE
Common Device Name
MESH
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
8188796555
MDR Report Key23467252
Report Number3003990090-2025-01594
Device Sequence Number8916060
Product Code PAH
UDI-Device Identifier00890594000964
UDI-Public00890594000964
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K191416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCAL-DS2111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale